Solvability conditions for a de la Vallée Poussin boundary value problem
Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1450-1456
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_8_a10,
author = {O. T. Tskhadaya},
title = {Solvability conditions for a de la {Vall\'ee} {Poussin} boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1450--1456},
year = {1979},
volume = {15},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_8_a10/}
}
O. T. Tskhadaya. Solvability conditions for a de la Vallée Poussin boundary value problem. Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1450-1456. http://geodesic.mathdoc.fr/item/DE_1979_15_8_a10/